# SDR FDEA201011024230

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE TEAR STRAP INSP FOUND WITH DISBOND BETWEEN FUSELAGE SKIN PANEL AND BONDED TEAR STRAP AT BS 1320 FROM STR 4L TO STR 7L. DISBONDED TEAR STRAP AT BS 1320 BETWEEN STR 4L AND STR 7L REPAIRED IAW 
SRM 53-00-01, FIG 201. REPAIR 12 REV 101.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
